# SDR HNAA0400008

- Difficulty date: January 28, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 19,097 hours, 33,046 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Part serial: 360
- Condition: Failed
- Location: Mlg
- Part time: 34,811 hours, 40,202 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, NOSE AND MAIN LANDING GEAR DID NOT EXTEND. ALL RED GEAR UNSAFE LIGHTS ILLUMINATED.  WHEN ALTERNATE EXTENDED GEAR OPS NORMAL, GEAR DOWN LOCKED (GREEN) ILLUMINATED.  MADE UNEVENTFUL LANDING.   ADDITIONAL INFO IS TO FOLLOW.
